# SDR G1IA20250218086

- Difficulty date: February 18, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N1068K
- Make and model: Beech C90A
- Aircraft serial: LJ1448
- Aircraft time: 8,922 hours, 10,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 1476
- Condition: Sparks
- Location: A/C Pack
- Part time: 72 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER STARTED SPARKING RIGHT BEFORE LANDING.
